ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О единственности интегралов Фурье, сходящихся в метриках Lp, p>0, на каждом конечном интервале

Геворкян, Г. Г. (1987) О единственности интегралов Фурье, сходящихся в метриках Lp, p>0, на каждом конечном интервале. ՀՍՍՀ ԳԱ Զեկույցներ, 84 (1). pp. 21-25. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1852Kb

Item Type:Article
Additional Information:Կամայական վերջավոր ինտերվալի վրա Lp, p>0 մետրիկայով զուգամիտող Ֆուրյեի ինտեգրալների միակության վերաբերյալ; On the uniqueness of Fourier integrals, which are convergent in Lp, p>0, on each finite interval
Uncontrolled Keywords:Գևորգյան Գ. Գ., Gevorkian G. G.
Subjects:Q Science > QA Mathematics
ID Code:5144
Deposited By:NAS Reports
Deposited On:25 Feb 2013 10:49
Last Modified:22 Jun 2020 19:26

Repository Staff Only: item control page